Alert archive / California / Gale Warnings in 2011
Gale Warning 11, NWS Los Angeles, CA
NWS Los Angeles, CA issued this gale warning at Apr 13, 2011, 2:31 AM PDT. It took effect at Apr 13, 2011, 3:00 PM PDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2011, 2:31 AM PDT (09:31 UTC)
- In effect from
- Apr 13, 2011, 3:00 PM PDT
- Expired
- Apr 14, 2011, 2:22 AM PDT
- In force
- 11 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
162 WHUS76 KLOX 130931 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 231 AM PDT WED APR 13 2011 PZZ650-131700- /O.EXT.KLOX.SC.Y.0044.000000T0000Z-110414T1000Z/ /O.CAN.KLOX.GL.A.0013.110413T1900Z-110414T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 231 AM PDT WED APR 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT THURSDAY... ...GALE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE GALE WATCH. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: WEST TO NORTHWEST WINDS 15 TO 25 KT WILL DEVELOP TODAY AND CONTINUE THROUGH THURSDAY NIGHT. ACROSS THE WESTERN HALF OF THE CHANNEL...THERE WILL BE LOCAL GUSTS TO 35 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-131700- /O.CON.KLOX.SC.Y.0044.000000T0000Z-110413T2200Z/ /O.UPG.KLOX.GL.A.0013.110413T2200Z-110414T1000Z/ /O.NEW.KLOX.GL.W.0011.110413T2200Z-110414T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 231 AM PDT WED APR 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH EARLY AFTERNOON. THE WINDS ARE EXPECTED TO INCREASE TO 20 TO 30 KT WITH GUSTS TO AROUND 35 KT LATE THIS AFTERNOON...WITH THE GALE FORCE WINDS CONTINUING THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ676-131700- /O.CON.KLOX.SC.Y.0044.000000T0000Z-110413T2200Z/ /O.UPG.KLOX.GL.A.0013.110413T2200Z-110414T1000Z/ /O.NEW.KLOX.GL.W.0011.110413T2200Z-110414T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 231 AM PDT WED APR 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH EARLY AFTERNOON. THE WINDS ARE EXPECTED TO INCREASE TO 20 TO 30 KT WITH GUSTS TO AROUND 35 KT LATE THIS AFTERNOON...WITH THE GALE FORCE WINDS CONTINUING THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ655-131700- /O.EXB.KLOX.SC.Y.0044.110413T2200Z-110414T1000Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 231 AM PDT WED APR 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT THURSDAY. * WINDS: WEST TO NORTHWEST BETWEEN 15 AND 25 KT ARE EXPECTED TO DEVELOP THIS AFTERNOON...AND CONTINUE THROUGH TONIGHT. THERE WILL ALSO BE LOCAL GUSTS TO 30 KT LATE THIS AFTERNOON AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ670-131700- /O.EXT.KLOX.SC.Y.0044.000000T0000Z-110415T0400Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 231 AM PDT WED APR 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THURSDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WITH LOCAL GUSTS TO 35 KT WILL CONTINUE THROUGH THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/LOSANGELES
4 follow-up statements
964 WHUS76 KLOX 131535 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 835 AM PDT WED APR 13 2011 PZZ673-132230- /O.CON.KLOX.SC.Y.0044.000000T0000Z-110413T2200Z/ /O.CON.KLOX.GL.W.0011.110413T2200Z-110414T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 835 AM PDT WED APR 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT THURSDAY... A GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH EARLY AFTERNOON. THE WINDS ARE EXPECTED TO INCREASE TO 20 TO 30 KT WITH GUSTS TO AROUND 35 KT LATE THIS AFTERNOON...WITH THE GALE FORCE WINDS CONTINUING THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ676-132230- /O.CON.KLOX.SC.Y.0044.000000T0000Z-110413T2200Z/ /O.CON.KLOX.GL.W.0011.110413T2200Z-110414T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 835 AM PDT WED APR 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT THURSDAY... A GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH EARLY AFTERNOON. THE WINDS ARE EXPECTED TO INCREASE TO 20 TO 30 KT WITH GUSTS TO AROUND 35 KT LATE THIS AFTERNOON...WITH THE GALE FORCE WINDS CONTINUING THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ670-132230- /O.CON.KLOX.SC.Y.0044.000000T0000Z-110415T0400Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 835 AM PDT WED APR 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WITH LOCAL GUSTS TO 35 KT WILL CONTINUE THROUGH THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ650-132230- /O.CON.KLOX.SC.Y.0044.000000T0000Z-110414T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 835 AM PDT WED APR 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: WEST TO NORTHWEST WINDS 15 TO 25 KT WILL DEVELOP TODAY AND CONTINUE THROUGH THURSDAY NIGHT. ACROSS THE WESTERN HALF OF THE CHANNEL...THERE WILL BE LOCAL GUSTS TO 35 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ655-132230- /O.CON.KLOX.SC.Y.0044.110413T2200Z-110414T1000Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 835 AM PDT WED APR 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT THURSDAY. * WINDS: WEST TO NORTHWEST WINDS BETWEEN 15 AND 25 KT ARE EXPECTED TO DEVELOP THIS AFTERNOON...AND CONTINUE THROUGH TONIGHT. THERE WILL ALSO BE LOCAL GUSTS TO 30 KT LATE THIS AFTERNOON AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/LOSANGELES
382 WHUS76 KLOX 132155 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 255 PM PDT WED APR 13 2011 PZZ673-140600- /O.EXP.KLOX.SC.Y.0044.000000T0000Z-110413T2200Z/ /O.CON.KLOX.GL.W.0011.110413T2200Z-110414T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 255 PM PDT WED APR 13 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON. A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL INCREASE TO 20 TO 30 KT THIS AFTERNOON WITH FREQUENT GUSTS TO AROUND 35 KT LATE THIS AFTERNOON...WITH THE GALE FORCE WINDS CONTINUING THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ676-140600- /O.EXP.KLOX.SC.Y.0044.000000T0000Z-110413T2200Z/ /O.CON.KLOX.GL.W.0011.110413T2200Z-110414T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 255 PM PDT WED APR 13 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON. A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL INCREASE TO 20 TO 30 KT THIS AFTERNOON WITH FREQUENT GUSTS TO AROUND 35 KT LATE THIS AFTERNOON...WITH THE GALE FORCE WINDS CONTINUING THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ670-140600- /O.CON.KLOX.SC.Y.0044.000000T0000Z-110415T0400Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 255 PM PDT WED APR 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WITH LOCAL GUSTS TO 35 KT WILL CONTINUE THROUGH THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ650-140600- /O.CON.KLOX.SC.Y.0044.000000T0000Z-110414T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 255 PM PDT WED APR 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: WEST TO NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH THURSDAY NIGHT. ACROSS THE WESTERN HALF OF THE CHANNEL...THERE WILL BE LOCAL GUSTS TO 35 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ655-140600- /O.CON.KLOX.SC.Y.0044.110413T2200Z-110414T1000Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 255 PM PDT WED APR 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: WEST TO NORTHWEST WINDS BETWEEN 15 AND 25 KT ARE EXPECTED TO DEVELOP THIS AFTERNOON...AND CONTINUE THROUGH TONIGHT. THERE WILL ALSO BE LOCAL GUSTS TO 30 KT LATE THIS AFTERNOON AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/LOSANGELES CK
613 WHUS76 KLOX 140415 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 915 PM PDT WED APR 13 2011 PZZ673-141000- /O.CON.KLOX.GL.W.0011.000000T0000Z-110414T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 915 PM PDT WED APR 13 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NORTHWEST WINDS 20 TO 30 KT WITH FREQUENT GUSTS TO 35 KNOTS WILL PERSIST THROUGH EARLY THURSDAY MORNING. WINDS SHOULD DIMINISH SOME BY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ676-141000- /O.CON.KLOX.GL.W.0011.000000T0000Z-110414T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 915 PM PDT WED APR 13 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NORTHWEST WINDS 20 TO 30 KT WITH FREQUENT GUSTS TO 35 KNOTS WILL PERSIST THROUGH EARLY THURSDAY MORNING. WINDS SHOULD DIMINISH SOME BY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ670-141215- /O.EXT.KLOX.SC.Y.0044.000000T0000Z-110415T0900Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 915 PM PDT WED APR 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WITH LOCAL GUSTS TO 35 KT WILL CONTINUE THROUGH EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ650-141000- /O.CON.KLOX.SC.Y.0044.000000T0000Z-110414T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 915 PM PDT WED APR 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: WEST TO NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH LATE TONIGHT. ACROSS THE WESTERN HALF OF THE CHANNEL...THERE WILL BE LOCAL GUSTS TO 35 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ655-141000- /O.CON.KLOX.SC.Y.0044.000000T0000Z-110414T1000Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 915 PM PDT WED APR 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: WEST TO NORTHWEST WINDS BETWEEN 15 AND 25 KT ARE EXPECTED TO CONTINUE THROUGH LATE TONIGHT. WINDS WILL DIMINISH SOME EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/LOSANGELES
799 WHUS76 KLOX 140922 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 222 AM PDT THU APR 14 2011 PZZ673-141700- /O.CAN.KLOX.GL.W.0011.000000T0000Z-110414T1000Z/ /O.EXB.KLOX.SC.Y.0044.000000T0000Z-110415T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 222 AM PDT THU APR 14 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT WILL CONTINUE THROUGH TONIGHT. THE SMALL CRAFT ADVISORY WILL LIKELY NEED TO BE EXTENDED THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-141700- /O.CAN.KLOX.GL.W.0011.000000T0000Z-110414T1000Z/ /O.EXB.KLOX.SC.Y.0044.000000T0000Z-110415T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 222 AM PDT THU APR 14 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT WILL CONTINUE THROUGH TONIGHT...WITH THE STRONGEST WINDS NW OF SAN NICOLAS ISLAND. THE SMALL CRAFT ADVISORY WILL LIKELY NEED TO BE EXTENDED THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ655-141030- /O.CAN.KLOX.SC.Y.0044.000000T0000Z-110414T1000Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 222 AM PDT THU APR 14 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ670-141700- /O.EXT.KLOX.SC.Y.0044.000000T0000Z-110415T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 222 AM PDT THU APR 14 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT WILL CONTINUE THROUGH TONIGHT. THE SMALL CRAFT ADVISORY WILL LIKELY NEED TO BE EXTENDED THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ650-141700- /O.EXT.KLOX.SC.Y.0044.000000T0000Z-110415T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 222 AM PDT THU APR 14 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS: WEST TO NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT TODAY AND CONTINUE THROUGH TONIGHT. THERE WILL BE OCCASIONAL GUSTS TO 30 KT ACROSS THE WESTERN PORTION OF THE CHANNEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RAT HTTP://WWW.WEATHER.GOV/LOSANGELES
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this gale warning went out at Apr 12, 10:40 PM PDT, 3 hours 51 minutes earlier.
Area forecast discussion, Apr 12, 10:40 PM PDT, 3 hours 51 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1040 PM PDT TUE APR 12 2011 ...UPDATED AVIATION DISCUSSION... .SYNOPSIS... A COASTAL EDDY WILL DEVELOP TONIGHT DEEPENING THE MARINE LAYER AND BRINGING SIGNIFICANT COOLING ON WEDNESDAY. GUSTY NORTH WINDS CAN ALSO BE EXPECTED WEDNESDAY AFTERNOON INTO THURSDAY. HIGH PRESSURE IS THEN FORECAST TO BUILD INTO THE AREA STARTING A WARMING TREND THROUGH SATURDAY. AS LOW PRESSURE APPROACHES...A COOLING TREND MAY BEGIN SUNDAY AND CONTINUE THROUGH EARLY NEXT WEEK. && .SHORT TERM (TONIGHT-FRI)...PATCHY LOW CLOUDS WERE STARTING TO DEVELOP ALONG PORTIONS OF THE CENTRAL COAST AND THE L.A. COUNTY COAST THIS EVENING. OTHERWISE MOSTLY CLEAR SKIES WITH A FEW HI CLOUDS AT TIMES HAVE COVERED THE FORECAST AREA. OVERNIGHT...IT LOOKS LIKE THE LOW CLOUDS WILL EXPAND ALONG THE COAST AND MOVE INLAND TO THE ADJACENT VALLEYS AND LOWER COASTAL SLOPES AS THE MARINE LAYER DEEPENS IN RESPONSE TO AN APPROACHING UPPER LEVEL TROF. PATCHY DRIZZLE CANNOT BE RULED OUT LATER TONIGHT AS WELL OVER THE L.A./VTU VALLEYS AND LOWER COASTAL SLOPES. PATCHY LOW CLOUDS AND FOG WILL ALSO BE POSSIBLE IN THE SALINAS RIVER VALLEY LATE TONIGHT. THE UPPER TROF WILL MOVE INLAND OVER CA ON WED THEN MOVE E RATHER QUICKLY WED NIGHT AS UPPER RIDGING BEGINS TO BUILD OFF THE COAST. THE UPPER RIDGING WILL SLOWLY BUILD INLAND OVER CA THU THRU FRI. A WEAKENING COLD FRONT ASSOCIATED WITH THE UPPER TROF IS EXPECTED TO MOVE INTO CENTRAL AND NRN CA ON WED...WITH A FEW CLOUDS EXTENDING INTO SLO/SBA COUNTIES. THE MAIN AFFECT OF THIS WEATHER SYSTEM WILL BE THE SHARPLY INCREASED W TO NW WINDS OVER THE CENTRAL COAST...THE SBA COUNTY MTNS AND S COAST AND ANTELOPE VALLEY BY EARLY WED AFTERNOON. THERE IS ALREADY A WIND ADVISORY IN EFFECT FOR WED AFT AND EVENING FOR THE SBA S COAST AND MTNS...AND IT WOULD NOT BE OUT OF THE QUESTION THAT THESE ADVISORIES COULD BE EXPANDED TO THE CENTRAL COAST AND AND ANTELOPE VALLEY AS WELL. GUSTY WINDS WILL ALSO AFFECT THE COASTAL AREAS OF VTU/L.A. COUNTIES WED AFTERNOON AND EARLY EVENING. THE WINDS WILL TURN MORE NORTHERLY WED NIGHT AND INCREASE OVER THE VTU/L.A. COUNTY MTNS ESPECIALLY ALONG THE I-5 CORRIDOR. THE FLOW WILL GENERALLY BE OFFSHORE BY THU MORNING OVER THE FORECAST AREA AS THE UPPER RIDGING STARTS TO MOVE IN. THE OFFSHORE FLOW WILL CONTINUE THU NIGHT INTO FRI WITH GUSTY NE CANYON WINDS EXPECTED. THE MARINE LAYER CLOUDS SHOULD DISSIPATE FOR THE MOST PART BY EARLY WED AFTERNOON. ADDITIONAL CLOUDS SHOULD DEVELOP ON THE N MTN SLOPES WED NIGHT INTO EARLY THU...OTHERWISE GENERALLY FAIR SKIES CAN BE EXPECTED OVER THE REGION WED NIGHT THRU FRI. TEMPS ARE FORECAST TO BE SEVERAL DEGREES BELOW NORMAL ON WED...THEN WARM TO NEAR NORMAL TO SLIGHTLY ABOVE NORMAL THU...AND TO WELL ABOVE NORMAL ON FRI...WITH HIGHS INTO THE LOWER 80S FOR THE WARMEST VALLEYS. ***FROM PREVIOUS DISCUSSION*** .LONG TERM (SAT-MON)... BOTH THE GFS AND ECMWF ARE IN GOOD AGREEMENT THROUGH SATURDAY WITH THE UPPER LVL RIDGE REMAINING PERSISTENT ACROSS THE FORECAST AREA. AT THE LOWER LEVELS...WEAK TO LOCALLY MODERATE OFFSHORE FLOW WILL CAUSE TEMPS TO CONTINUE TO WARM UP THROUGH SATURDAY WITH SATURDAY BEING THE WARMEST DAY OVER THE NEXT SEVERAL. A COOLING TREND WILL BEGIN SUNDAY AS A BROAD TROUGH DEVELOPS OVER THE REGION. MODELS BEGIN TO DIVERGE IN RESPECT TO PRECIP. THE EUROPEAN MODEL IS MORE BULLISH WITH PRECIP ACROSS THE FORECAST AREA...WHILE THE GFS REMAINS MUCH DRIER. TEMPS WILL CONTINUE TREND COOLER INTO EARLY NEXT WEEK. && .AVIATION...13/0540Z... LATEST SATELLITE SHOWS STRATUS BEGINNING TO DEVELOP ACROSS THE CWA THIS EVENING. OVERNIGHT...EXPECT THE STRATUS TO CONTINUE TO DEVELOP AND EXPAND...WITH STRATUS IN THE VALLEYS. MVFR CIGS/VSBYS CAN BE EXPECTED OVERNIGHT...WITH A DECENT BURNOFF WEDNESDAY AFTERNOON AS NORTHERLY FLOW DEVELOPS. ON WEDNESDAY AFTERNOON...THERE WILL BE SOME GUSTY WEST TO NORTHWEST WINDS ACROSS THE COASTAL PLAIN AND ACROSS THE ANTELOPE VALLEY. KLAX...MODERATE CONFIDENCE IN 06Z. HIGH CONFIDENCE IN RETURN OF STRATUS TONIGHT (WITH MVFR CIGS)...BUT LOW CONFIDENCE IN EXACT TIMING. KBUR...MODERATE CONFIDENCE IN 06Z. HIGH CONFIDENCE IN RETURN OF STRATUS TONIGHT (WITH MVFR CIGS)...BUT LOW CONFIDENCE IN EXACT TIMING. && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX) GALE WATCH (SEE LAXMWWLOX) SMALL CRAFT ADVISORY (SEE LAXMWWLOX). && PUBLIC...SIRARD/KAPLAN AVIATION...RAT SYNOPSIS...B WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Apr 12, 6:00 AM PDT, 20 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT TUE APR 12 2011 CAZ034>041-044>046-051>054-059-087-088-547-548-131300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PDT TUE APR 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY ADVISORY LEVEL WINDS WILL CREATE DRIVING HAZARDS ACROSS THE ANTELOPE VALLEY WEDNESDAY AFTERNOON. STRONG NORTH WINDS WILL CREATE DRIVING HAZARDS THROUGH THE I-5 CORRIDOR AND SOUTHERN SANTA BARBARA COUNTY WEDNESDAY NIGHT. RORKE
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.